# SDR SWAA2024111852482

- Difficulty date: October 23, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 26,025 hours, 12,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FORWARD CORNER SCUFF PLATE IS CRACKED.<[01] OK TO INSTALL;[02] REPLACED FORWARD CARGO FORWARD CORNER SCUFF PLATE PER AMM 53-11-02-420-801
